# SDR SWAA2021091717126

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; AFT STRUT FAIRING SUPPORT FITTING CRACKED THROUGH RADIUS CRACK VERIFIED WITH B737 NDT PART 6 51-00-00 PROCEDURE 23.C/W EA 21-154-02194 PREFORM REPETITIVE INSPECTION EVERY 8 DAYS AND PERMANENT REPAIR IN 60 DAYS. ACCOMPLISH OPTION 1 OR 2. PREFORM 737-800 SRM 54-50-70-2R-6 TO REPAIR THE CRACKED FLANGE IF ALL OTHER CRITERIA OF 737-800 SRM 54-50-70-2R; REPAIR 6 CAN BE MET. OPTION 2 REPLACE AFT FAIRING TRAILING EDGE ASSY. P/N 313A2752-1 OR THE REPLACEMENT PANEL P/N 313A2752-2 PER EA 21-154-02194.PERMANENT ACTION REQUIRED. /
